# SDR DL73E991529

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N375DL
- Make and model: Boeing 737247
- Aircraft serial: 23602
- System (JASC): 5270 · Door Warning System
- Part: Wire
- Condition: Failed
- Location: P5 Panel
- Component: 693731754
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: H

## Discrepancy

FOUND WIRING TO DOOR WARNING MODULE ON P5 PANEL SHORTING ON HYD PUMP CONTROL PANEL.  REPAIRED WIRING AND REPLACED HYD PUMP CONTROL PANEL.
